On the independent domination number of graphs with given minimum degree

N. I. Glebov, A. V. Kostochka

Research output: Contribution to journalArticle

Abstract

We prove a new upper bound on the independent domination number of graphs in terms of the number of vertices and the minimum degree. This bound is slightly better than that of Haviland (1991) and settles the case δ = 2 of the corresponding conjecture by Favaron (1988).

Original languageEnglish (US)
Pages (from-to)261-266
Number of pages6
JournalDiscrete Mathematics
Volume188
Issue number1-3
DOIs
StatePublished - Jun 28 1998
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On the independent domination number of graphs with given minimum degree'. Together they form a unique fingerprint.

  • Cite this